# SDR AALA202408137162

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A321-231
- Aircraft serial: 7157
- Aircraft time: 23,598 hours, 9,241 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Faulty
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT AFT DOUBLE JUMP SEAT WALL MOUNTED FLASHLIGHT ON CONTINUOUSLY. REPLACED WALL MOUNTED FLASHLIGHT BATTERY PER AMM 25-65-00.
